MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305425
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt pearl 12/pk lids do not fit.The following information was provided by the initial reporter: material no: 305425, batch no: unknown.It was reported the lids do not fit the containers.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt pearl 12/pk lids do not fit.The following information was provided by the initial reporter: material no: 305425 batch no: unknown.It was reported the lids do not fit the containers.
 
Additional Manufacturer Narrative
H.6.Investigation: no photo or sample representation was provided for the complaint.The dhr review was not performed due to the lot number was not provided by customer.A review of the ncmr¿s was performed; the result showed there were no issues reported like incorrect lids issue for the same part number throughout the last twelve months.According with this investigation no lot number, sample and/or pictures of original packaging were provided from the customer regarding the issue reported under this complaint, however, it was noticed that this product was sold by a distributor (henry schein).For this reason, evidence of the packaging used will be needed to determine the root cause.Therefore, due to lack of evidence it can¿t be confirmed this nonconformance as a failure mode related to a manufacturing process, because this kind of issues could be generated due to different variables like incorrect handling, transportation or product mixed (end user also noticed that an incorrect sharp collector was sent to them) by distributor at the time to send the product to the end user.Additional information is needed about the handling and storage within distributor facility to rule out that this issue was generated by distributors.Root cause is unknown.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11593755
Report Number2243072-2021-00906
Device Sequence Number14330327
Product Code FMI
UDI-Device Identifier00382903054251
UDI-Public00382903054251
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305425
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1